Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an inequality of Friedrich's type


Author: Milutin R. Dostanic
Journal: Proc. Amer. Math. Soc. 125 (1997), 2115-2118
MSC (1991): Primary 47A30
MathSciNet review: 1376758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the dependence of the constant $C$ in the inequality $\int _{G} \left | u \right |^{2} dx \leq C \int _{D} \left | \nabla u \right |^{2}\, dx,\, u{\left .\right |}_{\partial D}=0 $ on simply connected bounded domains $G \subset D \subset R^{2} $ is found.


References [Enhancements On Off] (What's this?)

  • 1. Catherine Bandle, Isoperimetric inequalities and applications, Monographs and Studies in Mathematics, vol. 7, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1980. MR 572958 (81e:35095)
  • 2. R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391 (16,426a)
  • 3. M. Dostanic, The properties of the Cauchy transform on a bounded domain, Journal of Operator Theory (to appear).
  • 4. Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0181836 (31 #6062)
  • 5. O. A. Ladyzhenskaya and N. N. Uralt'seva, Linear and Quasilinear elliptic equations, Academic Press, New York, 1969.
  • 6. S. G. Mihlin, Lectures on Mathematical Physics, Moscow, 1968.
  • 7. I. N. Vekua, Obobshchennye analiticheskie funktsii, 2nd ed., “Nauka”, Moscow, 1988 (Russian). Edited and with a preface by O. A. Oleĭnik and B. V. Shabat. MR 977975 (90a:30135)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A30

Retrieve articles in all journals with MSC (1991): 47A30


Additional Information

Milutin R. Dostanic
Affiliation: Matematicki Fakultet, Studentski trg 16, Beograd, Serbia

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03798-2
PII: S 0002-9939(97)03798-2
Keywords: Boundary value problems, Cauchy operator
Received by editor(s): November 29, 1995
Received by editor(s) in revised form: February 7, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society